Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Bernstein theorem for complete spacelike hypersurfaces of constant mean curvature in Minkowski space
HTML articles powered by AMS MathViewer

by Baoqiang Wu PDF
Proc. Amer. Math. Soc. 132 (2004), 211-215 Request permission

Abstract:

In this paper we prove a general Bernstein theorem on the complete spacelike constant mean curvature hypersurfaces in Minkowski space. The result generalizes the previous result of Cao-Shen-Zhu (1998) and Xin (1991). The proof again uses the fact that the Gauss map of a constant mean curvature hypersurface is harmonic, which was proved by K. T. Milnor (1983), and the maximum principle of S. T. Yau (1975).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C21, 53C42
  • Retrieve articles in all journals with MSC (2000): 53C21, 53C42
Additional Information
  • Baoqiang Wu
  • Affiliation: Department of Mathematics, Xuzhou Normal University, Xuzhou 221009, People’s Republic of China
  • Email: bqwu@pub.xz.jsinfo.net
  • Received by editor(s): May 31, 2002
  • Received by editor(s) in revised form: August 15, 2002
  • Published electronically: June 5, 2003
  • Additional Notes: This research was partially supported by a JNSF grant
  • Communicated by: Bennett Chow
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 211-215
  • MSC (2000): Primary 53C21, 53C42
  • DOI: https://doi.org/10.1090/S0002-9939-03-07045-X
  • MathSciNet review: 2021264